# SDR CA990728098

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Engine
- Component: Chrysler, 4111810
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

(CAN) REPEATED TRIPPING OF ALTERNATOR FIELD CIRCUIT BREAKER.  ALTERNATOR NOT PROVIDING FULL AMPERAGE.  ALTERNATOR REPLACED.
